# SDR 2004UALA00594

- Difficulty date: June 20, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 11,248 hours, 4,223 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nr 1 Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RECEIVED LOST NR 1 BRAKE SYSTEM ECAM MSG.  PRECAUTIONARY LANDING.  AIRCRAFT TOWED TO GATE & THE PROBLEM WAS ADDRESSED.  ON SUBSEQUENT FLIGHT THE SAME SCENARIO OCCURRED. WIRING HARNESS FAILED DUE TO SHORT TO GROUND FROM FRETTING.  REPLACED WIRING HARNESS. OPERATIONS CHECK NORMAL.
